# SDR SCNA20160904125

- Difficulty date: September 4, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N716SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30629
- Aircraft time: 40,826 hours, 22,050 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Condition: Missing
- Location: Floorboard
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOORBOARD HAS PULLED AND MISSING INSERTS.  REPLACED THE INSERT.
